MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M.U.S.T. POLYAXIAL PEDICLE SCREW; M.U.S.T. CANNULATED POLYAXIAL PEDICLE SCREW 6X40MM

MEDACTA INTERNATIONAL SA M.U.S.T. POLYAXIAL PEDICLE SCREW; M.U.S.T. CANNULATED POLYAXIAL PEDICLE SCREW 6X40MM
Model Number 03.52.323
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Few days after the primary lumbar fusion with posterior supplementation performed on (b)(6) 2026, the patient developed an infection.The patient received two other surgeries for surgical cleaning, on (b)(6) 2026.No devices revised.
 
Additional Manufacturer Narrative
Batch review performed on 07 july 2026 03.52.323 enh.Cann.Pedicle screw 6x40mm + nut (1x) sterile (k141988) lot 2566405: (b)(4) items manufactured and released on 09-dec-2025.Expiration date: 09-nov-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.03.52.322 enh.Cann.Pedicle screw 6x35mm + nut (1x) sterile (k141988) lot 1923102c: (b)(4) item manufactured and released on 29-aug-2025.Expiration date: 28-jul-2030.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.03.52.322 enh.Cann.Pedicle screw 6x35mm + nut (1x) sterile (k141988) lot 2020513a: (b)(4) items manufactured and released on 29-aug-2025.Expiration date: 27-jul-2030.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.03.52.426 enh.Bent rod ti r200 5.5x50mm - sterile (k141988) lot 2561862: (b)(4) items manufactured and released on 28-jul-2025.Expiration date: 08-jul-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.03.30.131 mectalif anterior cage - enh screw diam.5x25 (2x) (k160605) lot 2564903: (b)(4) items manufactured and released on 02-oct-2025.Expiration date: 21-sep-2030.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.03.30.132 mectalif anterior cage - enh screw diam.5x30 (2x) (k160605) lot 2559770: (b)(4) items manufactured and released on 09-apr-2025.Expiration date: 25-mar-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.03.33.027 mectalif anterior flush mx tipeek 27x35x12 l15° (not registered in us) lot 2563914: (b)(4) items manufactured and released on 04-nov-2025.Expiration date: 05-oct-2030.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
M.U.S.T. POLYAXIAL PEDICLE SCREW
Common Device Name
M.U.S.T. CANNULATED POLYAXIAL PEDICLE SCREW 6X40MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25854818
Report Number3005180920-2026-00755
Device Sequence Number5558284
Product Code NKB
UDI-Device Identifier07630030857584
UDI-Public07630030857584
Combination Product (Y/N)N
PMA/510(K) Number
K141988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.52.323
Device Lot Number2566405
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale